# SDR AALA202509173352

- Difficulty date: September 12, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 64,846 hours, 39,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN 1R DOOR ARMED LIGHT INTERMITTENTLY INFLIGHT ON LOWER ECAM AND AT THE SAME TIME THE DOOR CABIN OVER PRESSURE FLASHING RED ON THE DOOR.  MAINTENANCE REPLACED PROXIMITY SWITCH (13WV2) IAW AMM 52-71-11-000/400-001-A.
